# SDR ASAA2016120118913

- Difficulty date: December 1, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 9,689 hours, 3,204 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 32156185
- Part serial: 11180
- Condition: Failed
- Location: Anti Ice Sys
- Part time: 9,680 hours, 3,198 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER TAI INDICATION ON NR 2 ENGINE WITH ENGINES SHUT DOWN AT GATE. ACFT GROUNDED.  REMOVED AND REPLACED THE NO. 2 ENGINE COWL TAI VALVE IAW AMM 30-21-11-401-801 & 000-801 & 000-802. NR 2 COWL TAI VALVE OPS CHECKED NORMAL IAW AMM 30-21-11-400-801.  NR 2 ENGINE ANTI ICE SWITCH, TAI LIGHT EXTINGUISHED. TAI LIGHT OPS CKS NORMAL.
